# SDR ASAA2017121722924

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 7,388 hours, 2,422 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Llm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LLM UPDATE BITE LIBRARY TEST FOR AILERON FAILED. 2 FAULTS AIL POS FAIL & R SENSOR EXC INV CHANNEL B. REPEATED TEST, NO HELP. CHANNEL A TEST PASSED.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 22-12 TASK 813. NO MAINTENANCE MESSAGES SHOWN AFTER DFCS BITE CHECK ACCOMPLISHED. PERFORMED DFCS LRU REPLACEMENT TEST FOR FCC IAW AMM 22-11-33, LAND VERIFY TEST IAW AMM 22-11-00/201 BOTH TESTS PASSED. NO HISTORY LAST 30 DAYS.
